# SDR UALA2011021000687

- Difficulty date: February 9, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,415 hours, 22,455 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 1681 AT RBL 32 HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED REPAIRED IAW EVA UA-EVA-80549B.
